# SDR AALA2018101209013

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 62,300 hours, 27,466 cycles
- Engine: Iae V2524A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5009913F
- Part serial: 4062
- Condition: Faulted
- Location: Nr 1 Engine Fuel
- Part time: 51,892 hours, 23,361 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED ACARS MESSAGE AT 2126Z ON THE NR 1 ENGINE COMPRESSOR VANE.  THE QRH WAS CHECKED AND IT STATED TO AVOID RAPID THRUST CHANGES AND THERE WERE NO RESTRICTIONS ON CONTINUING INTO CLT. WHEN AC WAS WITHIN 30 MINUTES OF DESTINATION, THE CAPTAIN REPORTED TWO BRIEF COMPRESSOR STALLS IN ENGINE 1 VIA ACARS. AN EMERGENCY WAS DELCARED. THE FLIGHT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE NR 1 ENGINE FUEL LOW PRESSURE, HIGH PRESSURE PUMP IAW AMM 73-12-4. POWER ASSURANCE CHECKED OK IAW AMM 71-00-00710-013C.
